MURAL - Maynooth University Research Archive Library

    Singular measures and the key of G

    Buckley, Stephen M. and MacManus, Paul (2000) Singular measures and the key of G. Publicacions Matemàtiques, 44 (2). pp. 483-489. ISSN 0214-1493

    [img] Download (104kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Item Type: Article
    Keywords: Singular measures; The key of G; Non-zero Borel measure; Kahane; Doubling measures.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1605
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 20 Oct 2009 14:14
    Journal or Publication Title: Publicacions Matemàtiques
    Publisher: Universitat Autonoma de Barcelona
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads